# SDR XV6A2011070200012

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N745VA
- Make and model: Boeing 737-400
- Aircraft serial: 24271
- Aircraft time: 59,599 hours, 39,112 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5509808
- Part serial: 226732
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 123,456 hours, 123,456 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK:  NR 1 ENGINE HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED NR 1 ENGINE HYDRAULIC PUMP IAW B737-400 AMM 29-15-11.  OPS AND LEAK CHECKS GOOD.  NOTE:  PART IS "ON CONDITION" THEREFORE TIMES AND CYCLES ARE NOT TRACKED.
